Title: Invariant zero behaviour for orthogonal polynomials on compact sets of the real line
Authors: Van Assche, Walter # ×
Issue Date: 1986
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:38 issue:1 pages:1-13
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.